# SDR 04FDEA03134

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: ASL0046
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 INBOARD COWLING UPPER LONGERON CHAFED UNDER RUB STRIP.  FABRICATED AND INSTALLED DOUBLER IAW FEDEX EA 8-5410-81527, NACELLES/ PYLONS, NR 3 ENGINE INBOARD CORE COWL UPPER LONGERON, REPAIR.  REFERENCE NON-ROUTINE N00471.
